# SDR ASAA2022082639666

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737
- Aircraft serial: 30020
- Aircraft time: 57,369 hours, 20,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501301
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NOT CLOSING UNLESS PRESSURE IS APPLIED ON INNER UPPER SIDE OF DOOR. GROUNDED - YES. REMOVED AND REPLACED DAMGED UPPER AFT DOOR BEARING LATCH RECEIVER AND ACCOMPLISHED ADJUSTMENT REF B737-800 AMM 52-41-00. FOUND SNUBBER BYPASSING. REMOVED AND REPLACED SNUBBER REF AMM 52-41-51.
